# SDR UPS803305

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Ribs
- Part number: 7075T6
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C CHECK, MAINTENANCE FOUND VERTICAL STAB LEADING EDGE, 4 RIBS CRACKED AT STA ZFS 217, ZFS 36, ZFS 104, AND ZFS 123.  REPAIRED RIBS PER SRM 55-2-0.
